MAUDE Adverse Event Report: DEPUY SPINE INC MOSS MIAMI SPINE SYSTEM X-RAY MARKER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC MOSS MIAMI SPINE SYSTEM X-RAY MARKER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 274556000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure when using pedicle markers, when removing them from the patient, the specialist returned them bent.For what happened there were no discomfort on the part of the specialist since before they were bent he could use them without any problem.There were no affections to the patient, nor alterations in the surgical times.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that '274556000, x-ray marker ringed¿ had been deformed/bent.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the x-ray marker ringed would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to component failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a review of the receiving inspection (ri) for x-ray marker ringed was conducted identifying that lot number nw207193 was released in three batches.Supplier: (b)(4).Batch1: lot qty of (b)(4) units were released on 10 oct 2017 with no discrepancies, batch2: lot qty of (b)(4) units were released on 26 feb 2018 with no discrepancies, batch3: lot qty of (b)(4) units were released on 07 may 2018 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.

Brand Name
MOSS MIAMI SPINE SYSTEM X-RAY MARKER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key22370675
Report Number1526439-2025-00817
Device Sequence Number8016823
Product Code LXH
UDI-Device Identifier10705034192444
UDI-Public(01)10705034192444(10)NW207193
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number274556000
Device Lot NumberNW207193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale